Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
User116745

Accutane + Working Out = Throwing Up?

Recommended Posts

So I started Amnesteem about 10 days ago, 40mg per day. All the dryness and stuff I can live with. But every time I go to the gym now I feel pretty tired, light-headed, etc. This makes working out very frustrating and hard to accomplish. And on Saturday I finally heaved at the end of my workout. I drink 2 bottles of water at school and water during the workout. I am 17 and take the pill in the morning with breakfast. I was wondering what I could do to help this out. Will taking the pill after dinner instead of the morning be better (I workout right after school)? Or more water? Food? I don't think this classifies as the serious brain damage in the iPledge book as it only happens when I work out vigorously so if I didn't there wouldn't be any problems. But I am trying to beef up since I am only 135lbs and 6'0". I have not contacted my doctor yet but I want to get some feedback before I contact her, thanks!

Share this post


Link to post
Share on other sites

yea when i started the claravis a few months ago my strength went down due to muscle aches and weakness from the drug. but it went away and now i am lifitng fine and gaining good muscle. and yea i take 2 pills a day one in the morning then one at night so i dont think it really matters when you take it. your strength will get back to normal after your body gets used to the drug

Share this post


Link to post
Share on other sites

You should tell your MD.

Don't work out until you talk to him. I didn't work out during my course. My muscles would get too sore. One of the many reasons I decided to not do another month. I just want to be done already. i was on it since February....

Share this post


Link to post
Share on other sites

This happened to me when I took the meds with possibly too little food and then worked out about an hour later. I now try to take it many hours before working out with some substantial food.

Is this an ongoing problem for you?

Share this post


Link to post
Share on other sites

dont push yourself to hard then, mayb you should tone it down abit...i also work out and this never happend to me..although ive gotten a lil lightheaded a couple of times bt not to the point where i need to puke...the only thing i can tell u is to eat something before u work out, and like i said, mayb ur pushing yourself to hard.

Share this post


Link to post
Share on other sites

Thanks for the input. I have been feeling a little better since I started taking the daily pill at dinner time which gives about 22 hours until I workout so the pill will have the least effect on me. The food might also be a problem too. I only eat 2 poptarts at lunch since food is so damn expensive at my school that's all I get. And just to be clear I have only thrown up once over about the past 3 weeks while working out.

Edited by Teh Pwn

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×